# SDR SIMA20170202002

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 AND ABOVE STRINGER 2R, CRACK IS APPROX 3/8" LONG ENDS MARKED. PERFORMED REPAIR TO RT UPPER FUSELAGE SKIN AFT OF FR 75 AND ABOVE STRINGER 2R IAW SRM 53-31-01 AND ETN-EM-51-40-02.
